Logo Logo
Help
Contact
Switch Language to German
Landes, Jürgen; Paris, Jeff B.; Vencovská, Alena (2009): Representation Theorems for Probability Functions Satisfying Spectrum Exchangeability in Inductive Logic. In: International Journal of Approximate Reasoning, Vol. 51, No. 1: 35 - 55
Full text not available from 'Open Access LMU'.

Abstract

We prove de Finetti style representation theorems covering the class of all probability functions satisfying spectrum exchangeability in polyadic inductive logic and give an application by characterizing those probability functions satisfying spectrum exchangeability which can be extended to a language with equality whilst still satisfying that property.